# SDR CHQA20120822323

- Difficulty date: August 22, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N271SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145305
- Aircraft time: 27,096 hours, 25,700 cycles
- Engine: Allsn AE3007A
- Engine time: 22,325 hours, 19,164 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14564095001
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A BLEND WAS FOUND ON THE LEFT FUSELAGE SKIN BETWEEN FRAME 70 AND FRAME 71 ON STRINGER 19L.  THE LEFT FUSELAGE SKIN BETWEEN FRAME 70 AND FRAME 71 ON STRINGER 19L WAS REPAIRED IN ACCORDANCE WITH ETD 2012-145-012145.
